Mobile browser
dizzy, headaches, thirsty?

Question:
I have been only diagnosed for 6mths and am on Actos plus Met. My initial sugar was 224. My first A1c dropped down to 6.4 and my numbers have been under 100 fasting - typically in the 70-80's and under 140 after meals, yet for the past 2 weeks i have been thirsty and having dizziness and headaches? I thought these were signs of high sugar numbers yet mine are within normal range? Could my meds be too strong? I don't see dr for another month....
Answers:
Sorry, I'm not much help, since I'm new at the D thing. Just wanted to say Welcome and bump this up for you
Answers:
Hi and welcome jraih to DD its possible your having a side affect of the meds, when the body gets adjusted to normal numbers your going to feel weird but if it gets to bad call the doc could be something else going on.
Answers:
How much Metformin are you taking?
Answers:
I must be extremely lucky with Metformin because I have not had any issues with it. I had a few brief instances of dizziness when I first went on it but it only lasted a week or so. I have been on it for 5 years and no issues. I do know that when I first brought my numbers down I felt horrible. When I was I was 372 (20 I think) on 15 hour fast. Crazy high. I went crazy and went to eating almost nothing. Had it down to 150 in 2 weeks and had the most debilitating headaches I have ever had and I have experienced migraines all of my life. Migraines did not compare to these headaches. I felt weak and exhausted.
My doc told me that the headaches were caused by my body going into safety mode. My sugar was high for so long and then when I dropped it so fast my body began storing excess blood around my brain because it thought that something was wrong. The excess blood caused pressure and resulted in the headaches. I literally felt like my eyes were going to pop out of my head. I t was brutal. I had a time a few months back that I couldn't run or exercise due to some health issues. My got super high and then when I started exercising again, I suffered the same headaches as my sugar came back down
Answers:
Sometimes I find when you get those types of symptoms it is from bgs falling too fast. If you eat too many carbs and you quickly spike to 180 at 1 hour and then drop 40 points to 140 or below , it feels like someone just pulled the rug out from under you. In my first year of diabetes I got this alot. I would get that feeling and assumed I must be very low and I would test and be 120-140. Eventually your body does get use to lower numbers. Also I find by keeping a tighter control of numbers 95-125 most days I can avoid those feelings. Also sometimes stress hormones can make you spike and crash too.
Answers:
I am on 850 of met 2x daily. i am going to try adjusting the times i take my med and see if that helps any. i am a 3rd shift worker and was taking it in am before bed and at 6pm dinner time. i am going to try 6pm dinner and my 3am meal instead and see if that helps any. I appreciate all the feedback. Nice to have people to talk to who know what you are going through.
Diabetes Mellitus Type
Diabetes Nursing

©2010-2012 Diabetes With People All right reserved.map